Irreducibility results for compositions of polynomials in several variables

Anca Iuliana Bonciocat, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain explicit upper bounds for the number of irreducible factors for a class of compositions of polynomials in several variables over a given field. In particular, some irreducibility criteria are given for this class of compositions of polynomials.

Original languageEnglish (US)
Pages (from-to)117-126
Number of pages10
JournalProceedings of the Indian Academy of Sciences: Mathematical Sciences
Volume115
Issue number2
DOIs
StatePublished - May 2005

Keywords

  • Composition of polynomials
  • Irreducibility results

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Irreducibility results for compositions of polynomials in several variables'. Together they form a unique fingerprint.

Cite this